# SDR AALA202207193947

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 60,864 hours, 25,069 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Spar
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER REAR SPAR; OUT BOARD ELEVATOR BALANCE BAY PANEL, OUTBOARD MOUNT BRACKET CORRODED. REPAIRED LEFT HORIZONTAL STABILIZER REAR SPAR; OUT BOARD ELEVATOR BALANCE BAY PANEL, OUT BOARD MOUNT BRACKET PER B737-NG AMM 51-21-72-702 AND SRM 51-10 02-OG.
